# SDR 2007UALA01359

- Difficulty date: April 27, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 57,213 hours, 16,740 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD SKIN IS CRACKED AT THE MOST FWD ACCESS HOLE, 2:00 O'CLOCK POSITION.  [SUP 06-06-07]  ACCOMPLISHED REPAIR WITH UA ENGINEERING SPECIFICATION.
